Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
DUAL ITERATIVE METHODS FOR NONLINEAR TOTAL RESOURCE ALLOCATION PROBLEMS IN TELECOMMUNICATION NETWORKS
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2017
Языканглийский
  • Кашуба Алексей Юрьевич, автор
  • Коннов Игорь Васильевич, автор
  • Laitinen Erkki , автор
  • Библиографическое описание на языке оригинала Konnov I.V., Kashuba A.Yu., Laitinen E. Dual Iterative Methods for Nonlinear Total Resource Allocation Problems in Telecommunication Networks // International Journal of Mathematics and Computers in Simulation - Vol.11 - 2017. - P.85-92
    Аннотация We consider problems of optimal resource allocation in zonal telecommunication networks with many users. In the simplest formulation the network manager aims to distribute some homogeneous resource (say bandwidth) among users within one region with possible utilization of external resources. We suggest to apply the bi-section method for the nonlinear dual problem with a family of independent nonlinear problems. Next, we consider a more general resource allocation problem where the region a wireless communication network is divided into zones (clusters) and develop an extension of the above dual decomposition method for this problem. We present results of computational experiments which confirm the efficiency of the new method in comparison of the previous ones.
    Ключевые слова Resource allocation, wireless networks, multi-zonal networks, nonlinear functions, convex optimization, Lagrangian duality methods, decomposition.
    Название журнала International Journal of Mathematics and Computers in Simulation
    URL http://www.naun.org/cms.action?id=15242
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=170316

    Полная запись метаданных